Global  

Doctor warns of TikTok challenge; teens post videos of them hallucinating during Benadryl overdose

Video Credit: NewsChannel 5 Nashville - Duration: 01:56s - Published
Doctor warns of TikTok challenge; teens post videos of them hallucinating during Benadryl overdose

Doctor warns of TikTok challenge; teens post videos of them hallucinating during Benadryl overdose

Doctors are warning parents about the so called ‘Benadryl challenge’ where teens are posting videos of themselves hallucinating during an overdose.


You Might Like


Related videos from verified sources

TikTok Teens Doing Deadly ‘Benadryl Challenge’ [Video]

TikTok Teens Doing Deadly ‘Benadryl Challenge’

TikTok Teens Doing Deadly ‘Benadryl Challenge’

Credit: Wochit Tech     Duration: 00:26Published
FDA Asks TikTok To Remove All Videos Of Dangerous 'Benadryl Challenge' [Video]

FDA Asks TikTok To Remove All Videos Of Dangerous 'Benadryl Challenge'

The FDA has issued a warning about the "Benadryl Challenge" seen on TikTok.

Credit: WBZ CBS Boston     Duration: 00:22Published